# SDR DALA2021122908131

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FITTING KEEL BEAM FWD , FWD LUG ,FWD FACE RH SIDE IN MAIN WHEE L WELL (1 EA). PERFORMED REPAIR LOC. ON FITTING KEEL BEAM FWD , FWD LUG ,FWD FACE RH SIDE IN MAIN WHEEL WELL (1 EA). AS PER PRI 595936-14AD, REV. 0. AND ER/A 595936-14AD, REV. ORIGINAL. APPROVED DATE: 22 DEC 21. ER/A 595936-14AD, REV. ORIGINAL HAS BEEN COMPLIED WITHPRI 595936-14AD, REV. 0 , MATCHES. JOB COMPLETE ASSOCIATED ER/A 00-595936 ADDED FOR AC 3263. (LP# 2067074)
